Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suggest ayurvedic medicine for treating wound developed on foot?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1984
Answered : 1309 Questions
Regarding my Mother-in-law She is diabetic since 8 Yrs and has been using english medicines since then. Since 6 months a wound developed on here right foot below thumb. Wound size at present is of a shirt button size. Past 6 months she is taking lot of anitbiotics as suggested by Doctos but "No sign of improvement". Would interested to know whether any treatment avialble in Ayurveda.
Posted Tue, 17 Dec 2013 in Ayurveda
Answered by Dr. Rajesh Lakhanpaul 19 hours later
Brief Answer: Dear Detailed Answer: I believe her sugar levels are well under control and she is on regular medication for sugar. Appearance of wounds in this area is common in diabetic cases. It calls for proper care. Take every care to keep it free from infection by maintaining anti septic conditions. In ayurveda we use Jatyadi tail locally for dressing of wound or for application with cotton swab. Internally blood purifiers do good to heal wound quickly. Use of tab. Kaishore guggul, Tab. Allerin and sy. radona will be of good benefit. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor